| Catalog Number |
2013-10M |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for investigation.It was confirmed to be leaking at the stopcock joint which caused the reported incident.The root cause of the malfunction was due to a manufacturing operator error, not enough glue was applied on the stopcock joint during the assembly process.Due to reports of similar issues, the product design is being reviewed through (b)(6) to address this issue.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.Further, we have not received any other complaints of a similar nature for devices from this lot.
Event or Problem Description
It was reported the balloon did not inflate when using this device at the thrombus stenosis.It is unclear whether the balloon did not inflate for the internal carotid artery or the common carotid artery.The operation was successfully completed using another device.No injury was reported to the patient.